# SDR SWIA202055716

- Difficulty date: December 28, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ATTACHED ANGLE ON RH SIDE, AFT FACE OF ENGINE SUPPORT BEAM IN AFT EQUIPMENT BAY FOR MOUNTING HEAT DETECTION ELEMENTS (FOR CONNECTORS P69WK, A57WK, J68WK, A58WK) IS CRACKED.   (C-CHECK) RO 1/29/2021   REMOVED AND INSTALLED 1 EACH NEW SERVICEABLE ATTACH ANGLE ON RH SIDE, AFT FACE OF ENGINE SUPPORT BEAM IN AFT EQUIPMENT BAY FOR MOUNTING HEAT DETECTION ELEMENTS. REF - CRJ 200 SRM 51-42-21. OPERATIONAL TEST OF THE BLEED AIR LEAK DETECTION AND WARNING SYSTEM GOOD.
